# SDR N6WA2016092502

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 20,386 hours, 13,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR REALLY HARD TO OPEN.  CLEANED AND LUBED PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
